# SDR ASAA2017081021595

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,071 hours, 4,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AFTER LANDING WE NOTICED A RIGHT PACK LIGHT, CLEARS WITH MASTER CAUTION.  ACFT GROUNDED. PERFORMED FIM 21-53-804. RIGHT PACK LIGHT ON DURING GROUND OPERATION AND STAYS OFF AFTER RESET. OPERATED RIGHT A/C PACK. LIGHT STAYS OFF. PERFORMED RIGHT PACK/ ZONE TEMP CONTROLLER BITE,  IAW AMM 21-61-00. BITE TEST PASSED WITH NO FAULTS.
